MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® 5MM FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB210
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow up report will be provided following the completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic left hemicolectomy.Event description: [hospital name].[distributor name].During the procedure, the eb210 handpiece functioned normally until midway the procedure, when it began releasing energy without the energy button being pressed.Additionally, the surgeon experienced delays when activating the energy fuse button, and in some instances, no energy was released.The generator displayed an ¿early button release¿ error.Consequently, the device was removed from the procedure, and the surgery continued using a [competitor device] blunt tip device.Fortunately, there were no patient complications resulting from this issue.Additional information provided on 18jul2025: the hospital purchased the device through [hospital name].Cannot tell you a number for how often the incident was observed, can say it wasn't a problem until midway the procedure.Yes, the ready message was displayed on the screen of the generator when the device was connected.Yes until midway the procedure, the activation tone had a delay when the fuse activation button was pressed, and energy was released without the button being pressed.The generator showed the early button release error.The generator was not turned off and on again while the hand device was plugged in.Patient status: no patient complications resulting from this issue; surgery completed, patient stable.Intervention: the device was removed from the procedure, and the surgery continued using a [competitor device] blunt tip device.
 
Event or Problem Description
Procedure performed: laparoscopic left hemicolectomy.Event description; [hospital name] [distributor name].During the procedure, the eb210 handpiece functioned normally until midway the procedure, when it began releasing energy without the energy button being pressed.Additionally, the surgeon experienced delays when activating the energy fuse button, and in some instances, no energy was released.The generator displayed an ¿early button release¿ error.Consequently, the device was removed from the procedure, and the surgery continued using a [competitor device] blunt tip device.Fortunately, there were no patient complications resulting from this issue.Additional information provided on 18jul2025: the hospital purchased the device through [hospital name].Can not tell you about a number for how often the incident was observed, can say it wasn't a problem until midway the procedure.Yes, the ready message was displayed on the screen of the generator when the device was connected.Yes, until midway the procedure, the activation tone had a delay when the fuse activation button was pressed, and energy was released without the button being pressed.The generator showed the early button release error.The generator was not turned off and on again while the hand device was plugged in.Patient status: no patient complications resulting from this issue; surgery completed, patient stable.Intervention: the device was removed from the procedure, and the surgery continued using a [competitor device] blunt tip device.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Functional testing was performed on the event unit, which confirmed the complainant¿s experience of unintended rf energy output.Based on the condition of the returned unit, it is likely that the reported event was caused by a misaligned fuse switch and spring.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
VOYANT® 5MM FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22569992
Report Number2027111-2025-00656
Device Sequence Number3904236
Product Code GEI
UDI-Device Identifier00607915138424
UDI-Public(01)00607915138424
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K201212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2026
Device Model NumberEB210
Device Catalogue Number101475457
Device Lot Number1495287
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown